RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsapenko, Nikolai Evgen'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:101
Abstract pages:138
Full texts:82
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person118338
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. N. E. Tsapenko, “New formulas for the approximate solution of a one-dimensional wave equation”, Differ. Uravn., 25:11 (1989),  1941–1946  mathnet  mathscinet  zmath; Differ. Equ., 25:11 (1989), 1370–1374
1979
2. N. E. Tsapenko, “A general method for solving a second-order homogeneous linear equation”, Differ. Uravn., 15:6 (1979),  1050–1053  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020